| Catalog Number |
4100210000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 2 malfunction events in which the device had a component detach.1 event had the problem identified during a non-clinical procedure; there was no patient involvement.1 event had patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 2 devices were received.Additional information: 2 devices were not labeled for single-use.2 devices were not reprocessed or reused.